PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 130 | 2 | 109-113
Tytuł artykułu

Remarks on the Bergman kernel function of a worm domain

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We use a recent result of M. Christ to show that the Bergman kernel function of a worm domain cannot be $C^∞$-smoothly extended to the boundary.
Słowa kluczowe
Czasopismo
Rocznik
Tom
130
Numer
2
Strony
109-113
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-14
poprawiono
1997-10-13
Twórcy
autor
  • Department of Mathematics, Informatics and Mechanics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland, elig@hydra.mimuw.edu.pl
Bibliografia
  • [1] D. E. Barrett, Behavior of the Bergman projection on the Diederich-Fornæss worm, Acta Math. 168 (1992), 1-10.
  • [2] S. Bell, A duality theorem for harmonic functions, Michigan Math. J. 29 (1982), 123-128.
  • [3] S. Bell and H. Boas, Regularity of the Bergman projections in weakly pseudoconvex domains, Math. Ann. 257 (1981), 23-30.
  • [4] S. Bell and E. Ligocka, A simplification and extension of Fefferman's theorem on biholomorphic mappings, Invent. Math. 57 (1980), 283-285.
  • [5] H. Boas and E. Straube, Equivalence of regularity for the Bergman projection and the $\overline ∂$- Neumann operator, Manuscripta Math. 67 (1990), 25-33.
  • [6] M. Christ, Global $C^∞$ irregularity of the $\overline ∂$- Neumann problem for worm domains, J. Amer, Math. Soc. 9 (1996), 1171-1185.
  • [7] K. Diederich and J. E. Fornæss, Pseudoconvex domains: an example with non-trivial Nebenhülle, Math. Ann. (1977), 275-292.
  • [8] G. B. Folland and J. J. Kohn, The Neumann Problem for the Cauchy - Riemann Complex, Ann. of Math. Stud. 72, Princeton Univ. Press, 1972.
  • [9] C. O. Kiselman, A study of the Bergman projection in certain Hartogs domains, in: Proc. Sympos. Pure Math. 52, Part 3, Amer, Math. Soc., 1991, 219-231.
  • [10] J. J. Kohn, Global regularity for $\overline ∂$ on weakly pseudoconvex manifolds, Trans. Amer. Math. Soc. 181 (1973), 273-292
  • [11] E. Ligocka, Some remarks on extension of biholomorphic mappings, in: Analytic Functions (Kozubnik, 1979), Lecture Notes in Math. 798, Springer, 1980, 350-363.
  • [12] S. Webster, Biholomorphic mappings and the Bergman kernel off diagonal, Invent. Math. 51 (1979), 155-169.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv130i2p109bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.